# SDR HEEA078481

- Difficulty date: March 29, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N131
- Make and model: Bell TH-57A
- Aircraft serial: 162817
- Aircraft time: 11,494 hours
- Engine: Allsn 250C18
- System (JASC): 7250 · Turbine Section
- Part: Bearing Race
- Part number: 23071309
- Part serial: KU103370
- Condition: Spalled
- Location: Turbine Section
- Part time: 727 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE WAS REMOVED DUE TO METAL IN OIL.  INSPECTION REVEALED SPALLING ON INNER RACE COUPLING BEARING RACE. INSTALLED NEW INNER RACE COUPLING.
